# SDR FDEA202407251049

- Difficulty date: July 25, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 84,311 hours, 21,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Part number: ADA83901
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STATION 1010, X = - 8.5 CROWN   DAMAGED. CABIN - MAIN DECK COMPARTMENT AT SEAT TRACK STATION 1010, X = - 8.5 DAMAGED CROWN   EVALUATED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1. CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT AT STATION 989 TO STATION 1029, X = - 8.5 AS PER MD-11 SRM 53-00-52-2R FIGURE   201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
